Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 73, NWS Atlanta, GA

February 6, 2020Jackson County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 6, 2020, 2:28 PM EST for Jackson County, Georgia. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Feb 6, 2020, 2:28 PM EST (19:28 UTC)
Expired
Feb 27, 2020, 2:28 PM EST
In force
21 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Jackson County, GA

The radar

The Atlanta radar (KFFC), 130 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Oconee River at Woodbridge Road near Commerce (CMRG1). The gauge peaked at 14.76 ft at Feb 6, 2020, 2:00 PM EST.

actionminormoderate510152002/0602/0702/0802/0902/1002/1102/1202/1302/1402/1502/1602/1702/1802/1902/2002/2102/2202/2302/2402/2502/2602/2702/28
Action stage
13 ft
Minor stage
15 ft
Moderate stage
21 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02217615, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

489 
WGUS42 KFFC 061928
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
228 PM EST Thu Feb 6 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  North Oconee River near Commerce affecting Jackson County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC157-070927-
/O.NEW.KFFC.FL.W.0073.200206T1928Z-000000T0000Z/
/CMRG1.1.ER.200206T1918Z.200206T1918Z.000000T0000Z.UU/
228 PM EST Thu Feb 6 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The North Oconee River near Commerce.
* From this afternoon until further notice.
* At 2 PM Thursday the stage was 14.8 feet...and rising.
* Flood stage is 15 feet.
* At 15 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the river upstream and downstream from 
  the gage on the Woods Bridge Road.


&&

LAT...LON 3427 8372 3432 8367 3422 8349 3410 8343
      3407 8349 3418 8355             

$$
1 follow-up statement
314 
WGUS82 KFFC 070053
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
753 PM EST Thu Feb 6 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Noonday Creek near Woodstock affecting Cherokee and Cobb Counties

  North Oconee River near Commerce affecting Jackson County

 
GAC057-067-070123-
/O.CAN.KFFC.FL.W.0059.000000T0000Z-200207T0155Z/
/NOOG1.1.ER.200206T1703Z.200206T2030Z.200206T2334Z.NO/
753 PM EST Thu Feb 6 2020

The Flood Warning is cancelled for
  The Noonday Creek near Woodstock.
* This takes effect immediately.
* Until this evening.
* At 730 PM Thursday the stage was 9.6 feet, and falling.
* Flood stage is 10 feet.
* The creek will continue to fall.
* Between 8 and 10 feet, bankfull conditions occur along the creek 
  upstream and downstream from the gage at Shallowford Road. Low lying 
  areas of Noonday Creek Park will be flooded.
  

&&

LAT...LON 3405 8459 3408 8457 3413 8457 3412 8450
      3407 8450 3403 8450             

$$

GAC157-070123-
/O.CAN.KFFC.FL.W.0073.000000T0000Z-200207T0053Z/
/CMRG1.1.ER.200206T1918Z.200206T1918Z.000000T0000Z.UU/
753 PM EST Thu Feb 6 2020

The Flood Warning is cancelled for
  The North Oconee River near Commerce.
* This takes effect immediately.
* Until Wednesday December 31.
* At 715 PM Thursday the stage was 14.5 feet, and falling.
* Flood stage is 15 feet.
* The river will continue to fall.
* Between 13 and 15 feet, bankfull conditions occur along the river 
  upstream and downstream from the gage on the Woods Bridge Road.
  

&&

LAT...LON 3427 8372 3432 8367 3422 8349 3410 8343
      3407 8349 3418 8355             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 6, 1:15 PM EST, 1 hour 13 minutes earlier.

Area forecast discussion, Feb 6, 1:15 PM EST, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
115 PM EST Thu Feb 6 2020

...18Z Aviation Discussion and Forecast Update...

.UPDATE...

A Tornado Watch continues for the southeastern half of the
forecast area, extending southeast of a line from Columbus to
Peachtree City, to Lawrenceville, to Danielsville, until 8 PM
tonight as a line of severe thunderstorms sweeps through the area.
For this area, be prepared for possible Severe Thunderstorm and
Tornado Warnings, and be ready to take appropriate actions if
necessary.

A Flash Flood Watch will also continue through 7 AM Friday
morning for the entire forecast area with several Flash Flood and
River Flood Warnings ongoing for North Georgia for the next
several hours with multiple reports of swift water rescues
throughout the morning. Flooded roadways are proving to be very
dangerous and there are widespread road closures across North
Georgia. We'd like to remind all that when encountering flooded
roadways to play it safe; Turn Around, Don't Drown!

.PREV DISCUSSION... /Issued 416 AM EST Thu Feb 6 2020/

SHORT TERM /Today through Friday/...

Current radar loop shows showers and thunderstorms moving NE across
the region this morning. Main upper trough moving east through the
plains states this morning keeping the southeastern US in deep moist
southwesterly flow. This flow is bringing ample Gulf moisture and
rounds of heavy rainfall with increased thunderstorm chances mainly
Today. The main surface frontal boundary will push into NW GA over
the next few hours and continue to move southeast through tonight.
Strong to severe convection potential continues Today given ample
shear and some higher instability expected especially across central
portions of the state. Main threat continues to be damaging winds,
though with some decent HREF probabilities of sig tor params greater
than 3, there is the potential for some brief tornado spin ups this
afternoon. QPF showing highest values expected mainly across west
and central GA today with 2 to 3 more inches expected on top of the 1
to 2 inches that has already fallen. Have continued the Flash Flood
watch which includes all of north and central GA.

Other item to watch is the strong Cold air advection pushing in
behind this system tonight/Fri morning along with a slug of enhanced
moisture across N GA. Temps will dip down into the lower 30s and
with fairly steep cooling/lapse rates and decent saturation below
700 mb have continued with a rain snow mix mainly across N GA. Some
light accumulations cannot be ruled out especially in the higher
elevations. Temps Friday will rise into the 40s and 50s.

01

LONG TERM /Friday Night through Thursday/...

The first portion of the long term will be the rare dry period but
as has been the case, this will not last for long. A secondary
shortwave will drop through the midwest and eventually the
Mississippi Valley Sat morning with surface reflection passing
well north of the area. GFS continues to be most aggressive with
this feature and the associated moisture although the ECMWF has
trended slightly wetter as well. Still going to use a blend which
yields likely pops over the far NE zones through Sat afternoon.
Timing will be critical as we could see enough cold air lock in to
allow for a rain and snow mix over mountains primarily. ECMWF
indicates greater snow potential over a larger area than the GFS
but will lean toward the lower amounts which agrees with WPC. This
would yield a dusting to maybe two tenths of an inch over the
northeast mountains.

Another brief dry period for Sunday before next system moves in
quickly Monday into Tuesday and if you believe the ECMWF which
stalls the frontal boundary further north. Regardless, another
period of decent rainfall of over and inch. Not as impressive as
the current system but with ongoing flooding likely, this will
only exacerbate the problem. Although instability will be quite
minimal, did add a period of thunder for Tuesday afternoon as the
activity transitions into Central GA.

Depending on which long term solution verifies, we could see a
break on Wednesday but just as likely that front hangs around and
provides the focus for additional activity. Frontal boundary will
move through on Thu with good agreement this far out. An
additional inch of rain is likely with this system and possibly
quite a bit more in the far extended as models show front stalling
and additional waves impacting the area.

Deese

&&

.AVIATION...
18Z Update...
A broken line of showers and thunderstorms will cont to push
through the fcst area with a wide variety of svr wx and heavy rain
following. CIGS are very spotty at the moment, but expecting MVFR
to dominate through most of the TAF period with IFR possible
around the ATL sites between 22-06Z tonight. A mix of IFR/MVFR
VSBYS also likely with periods of heavy rain. Strong gusty SSW
winds ahead of the storms will transition to breezy west winds
tonight before strengthening again tomorrow morning with gusts up
to 25kts.

//ATL Confidence...18Z Update...
High confidence on winds.
Low to Medium confidence on CIGS.
Medium confidence on all other elements.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  40  46  32 / 100  90  10   5
Atlanta         68  38  44  33 / 100  80  20   5
Blairsville     64  33  38  28 / 100  80  40   5
Cartersville    67  35  44  31 / 100  80  30   5
Columbus        70  40  49  36 / 100  80  10   5
Gainesville     67  38  43  32 / 100  90  20   5
Macon           71  42  50  34 / 100  90   5   5
Rome            67  36  44  31 / 100  70  20   5
Peachtree City  69  38  47  33 / 100  80  20   5
Vidalia         75  47  53  36 /  90 100   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 8 PM EST this evening for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Clarke...Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...
Greene...Hancock...Henry...Houston...Jasper...Jefferson...
Johnson...Jones...Lamar...Laurens...Macon...Marion...Monroe...
Montgomery...Morgan...Newton...Oconee...Oglethorpe...Peach...
Pike...Pulaski...Putnam...Rockdale...Schley...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

Flash Flood Watch through Friday morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...Thiem
AVIATION...Thiem
Hazardous weather outlook, Feb 6, 1:23 PM EST, 1 hour 5 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
123 PM EST Thu Feb 6 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
123 PM EST Thu Feb 6 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...Tornado Watch In Effect For Portions of Central and Eastern
Georgia Southwest Portions of the Forecast Area extending
southeast of a line from Columbus to Peachtree City, to
Lawrenceville, to Danielsville, until 8 PM tonight...

A line of showers and thunderstorms capable of producing damaging
winds and isolated tornadoes will continue to sweep through
portions of central and eastern Georgia. For this area, be
prepared for possible Severe Thunderstorm and Tornado Warnings,
and be ready to take appropriate actions if necessary.

In addition to the severe storm potential, a Flash Flood Watch is
in effect for the entire forecast area through 7 AM Friday
morning as torrential rainfall will allow an additional 2 to 4
inches of rain. Heavy rain will quickly elevate the flood
potential across the area, especially in the higher terrain of
north Georgia, urban areas, low-lying areas, and small creeks and
streams. Please do not attempt to drive through flooded roadways;
Turn Around, Don't Drown!

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The Flash Flood Watch will continue through Friday morning across
north and central Georgia. Flooding will continue well after the
rain ends in urban areas, low-lying areas, and small creeks and
streams.

Light rain and snow mix will be possible across far north Georgia
on Friday morning and Saturday morning, mainly in the higher
terrain. Little to no accumulations are anticipated at this time
for Friday but this could change with subsequent forecasts. A
dusting to less than a half an inch could be realized for the
Saturday system across the Northeast mountains.

.SPOTTER INFORMATION STATEMENT...

Spotters should monitor the latest information today for possible
activation across portions of north and central Georgia.

In the hours before

Special weather statement, Feb 6, 1:52 PM EST, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
152 PM EST Thu Feb 6 2020

GAZ062-075-076-061915-
Jefferson GA-Glascock GA-Warren GA-
152 PM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...GLASCOCK AND
SOUTHEASTERN WARREN COUNTIES UNTIL 215 PM EST...

At 151 PM EST...a strong thunderstorm was over Grange, or 8 miles
south of Gibson...moving northeast at 50 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Wrens, Stapleton, Avera, Edge Hill, Edgehill, Matthews, Stellaville,
Grange and Stapletons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3321 8224 3306 8260 3310 8265 3313 8266
      3314 8267 3334 8244 3333 8242 3331 8240
      3331 8234 3330 8231 3327 8229 3326 8225
      3323 8223
TIME...MOT...LOC 1851Z 230DEG 45KT 3311 8258

WIND...40MPH
Special weather statement, Feb 6, 1:57 PM EST, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
157 PM EST Thu Feb 6 2020

GAZ072-081>083-093>095-105-061915-
Macon GA-Peach GA-Dooly GA-Bibb GA-Houston GA-Crawford GA-Jones GA-
Twiggs GA-
157 PM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...PEACH...
NORTHWESTERN DOOLY...BIBB...HOUSTON...SOUTHEASTERN CRAWFORD...
SOUTHEASTERN JONES AND NORTHWESTERN TWIGGS COUNTIES UNTIL 215 PM
EST...

At 157 PM EST...a line of strong thunderstorms was along a line
extending from near Clinton to near Byron to near Fountainville...and
moving east at 60 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Perry, Fort Valley, Oglethorpe, Warner Robins, Centerville,
Byron, Montezuma, Marshallville, Payne, Dooling, Robins Air Force
Base, Payne City, Whitewater State Park, Postell, Meadowdale, Houston
Lake, Mountain Springs, Griswoldville and Wesleyan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3226 8418 3264 8387 3298 8367 3299 8338
      3297 8337 3265 8353 3220 8387
TIME...MOT...LOC 1857Z 263DEG 50KT 3297 8359 3265 8379 3227 8412

WIND...40MPH
Special weather statement, Feb 6, 2:03 PM EST, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
203 PM EST Thu Feb 6 2020

GAZ050-051-060-061-072-073-061915-
Taliaferro GA-Putnam GA-Baldwin GA-Hancock GA-Jones GA-Greene GA-
203 PM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALIAFERRO...EASTERN
PUTNAM...NORTHWESTERN BALDWIN...NORTHWESTERN HANCOCK...NORTHEASTERN
JONES AND SOUTHEASTERN GREENE COUNTIES UNTIL 215 PM EST...

At 203 PM EST...a line of strong thunderstorms was along a line
extending from near Veazey to near Oconee Springs Park to Gray...and
moving east at 50 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Gray, White Plains, Reynolds at Lake Oconee,
Midway-Hardwick, Liberty, Meriwether, Springfield, Ethridge, Veazey,
Bradley, Allenwood, Haddock, Oconee Springs Park, Clinton, Rockville,
Plant Harlee Branch, Browns Crossing, Shoulderbone and Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3354 8285 3330 8300 3299 8331 3299 8363
      3324 8336 3351 8318
TIME...MOT...LOC 1903Z 259DEG 51KT 3346 8313 3326 8327 3302 8351

WIND...40MPH
Special weather statement, Feb 6, 2:16 PM EST, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
216 PM EST Thu Feb 6 2020

GAZ072-082>084-093>096-061945-
Macon GA-Peach GA-Wilkinson GA-Bibb GA-Houston GA-Jones GA-
Bleckley GA-Twiggs GA-
216 PM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
WESTERN WILKINSON...SOUTHEASTERN BIBB...NORTHERN HOUSTON...
SOUTHEASTERN JONES...WESTERN BLECKLEY AND TWIGGS COUNTIES UNTIL 245
PM EST...

At 215 PM EST...a line of strong thunderstorms was along a line
extending from Franklinton to Lakewood to near Winchester...and
moving northeast at 55 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Perry, Fort Valley, Jeffersonville, Irwinton, Warner Robins,
Centerville, Byron, Gordon, Marshallville, Ivey, McIntyre, Robins Air
Force Base, Marion, Tarversville, Houston Lake, Griswoldville,
District Path, Powerville and Skipperton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3247 8402 3269 8374 3288 8362 3293 8308
      3274 8318 3246 8343
TIME...MOT...LOC 1915Z 233DEG 50KT 3282 8356 3260 8373 3240 8400

WIND...50MPH
Special weather statement, Feb 6, 2:17 PM EST, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
217 PM EST Thu Feb 6 2020

GAZ051-061-062-072>074-084-061945-
Taliaferro GA-Wilkinson GA-Washington GA-Baldwin GA-Hancock GA-
Warren GA-Jones GA-
217 PM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALIAFERRO...
NORTHWESTERN WILKINSON...NORTHWESTERN WASHINGTON...BALDWIN...
HANCOCK...SOUTHWESTERN WARREN AND SOUTHEASTERN JONES COUNTIES UNTIL
245 PM EST...

At 217 PM EST...a line of strong thunderstorms was along a line
extending from near Springfield to Dry Branch...and moving east at 55
mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Warrenton, Sparta, Ivey, Midway-Hardwick, Meriwether,
Springfield, Hamburg State Park, Shoals, Postell, Beulah, Allenwood,
Powelton, Hardwick, Browns Crossing, Shoulderbone, Devereux, Jewell,
James and Coopers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3340 8256 3327 8270 3325 8276 3323 8275
      3293 8308 3290 8357 3319 8329 3319 8327
      3328 8321 3331 8315 3335 8315 3349 8298
      3351 8299 3354 8296
TIME...MOT...LOC 1917Z 290DEG 46KT 3337 8296 3278 8347

WIND...50MPH
Special weather statement, Feb 6, 2:24 PM EST, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
224 PM EST Thu Feb 6 2020

GAZ093>096-105-107-062000-
Macon GA-Peach GA-Dooly GA-Houston GA-Bleckley GA-Pulaski GA-
224 PM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACON...SOUTHERN PEACH...
NORTHERN DOOLY...HOUSTON...WESTERN BLECKLEY AND NORTHWESTERN PULASKI
COUNTIES UNTIL 300 PM EST...

At 224 PM EST...a line of strong thunderstorms was along a line
extending from Meadowdale to near Henderson to near Lilly...and
moving northeast at 50 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Perry, Hawkinsville, Unadilla, Byromville, Pinehurst, Lilly, Saint
Louis, Hayneville, Browndale, Meadowdale, Sand Bed, Grovania, Elko,
Grove Park, Magnolia, Ocmulgee Public Fishing Area, Moss Oak,
Henderson, Klondike and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3207 8398 3223 8390 3248 8387 3248 8349
      3246 8350 3246 8349 3247 8347 3245 8343
      3229 8353
TIME...MOT...LOC 1924Z 218DEG 80KT 3246 8378 3228 8382 3213 8392

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 9:40 PM ESTSpecial Weather StatementFFCHarris, Meriwether50 min
Feb 5, 9:54 PM ESTSpecial Weather StatementFFCCatoosa, Dade, Walker51 min
Feb 6, 2:34 AM ESTSpecial Weather StatementFFCChattooga, Walker41 min
Feb 6, 3:09 AM ESTSpecial Weather StatementFFCGilmer, Gordon, Murray, Whitfield51 min
Feb 6, 4:43 AM ESTSpecial Weather StatementFFCChattooga, Floyd32 min
Feb 6, 4:49 AM ESTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield41 min
Feb 6, 5:05 AM ESTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Murray, Walker, Whitfield55 min
Feb 6, 5:07 AM ESTSpecial Weather StatementFFCBartow, Floyd, Polk23 min
Feb 6, 5:26 AM ESTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens49 min
Feb 6, 5:55 AM ESTSpecial Weather StatementFFCDawson, Pickens35 min
Feb 6, 6:02 AM ESTSpecial Weather StatementFFCFannin, Lumpkin, Towns, Union, White58 min
Feb 6, 6:04 AM ESTRiver Flood WarningFFCForsyth, Fulton53 hr
Feb 6, 6:05 AM ESTSpecial Weather StatementFFCBartow, Haralson, Paulding, Polk40 min
Feb 6, 6:11 AM ESTRiver Flood WarningFFCWhitfield4 days
Feb 6, 6:27 AM ESTSpecial Weather StatementFFCPaulding33 min
Feb 6, 6:38 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Dawson, Forsyth, Pickens82 min
Feb 6, 6:40 AM ESTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton80 min
Feb 6, 6:47 AM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding28 min
Feb 6, 7:09 AM ESTSpecial Weather StatementFFCDouglas36 min
Feb 6, 7:16 AM ESTRiver Flood WarningFFCMurray, Whitfield51 hr
Feb 6, 7:20 AM ESTSpecial Weather StatementFFCDawson, Forsyth, Lumpkin40 min
Feb 6, 7:28 AM ESTAreal Flood WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more6 hr
Feb 6, 7:39 AM ESTFlash Flood Warning Considerable damage threatFFCCatoosa, Chattooga, Dade, Floyd, Gilmer, Gordon and 3 more6 hr
Feb 6, 7:42 AM ESTSevere Thunderstorm WarningFFCDeKalb, Forsyth, Fulton, Gwinnett33 min
Feb 6, 7:50 AM ESTFlash Flood WarningFFCFannin, Gilmer, Lumpkin, Towns, Union6 hr
Feb 6, 7:50 AM ESTFlash Flood WarningFFCTowns, Union6 hr
Feb 6, 7:51 AM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 6, 7:51 AM ESTRiver Flood WarningFFCGwinnett12 hr
Feb 6, 7:53 AM ESTSpecial Weather StatementFFCHaralson, Paulding37 min
Feb 6, 7:54 AM ESTSpecial Weather StatementFFCBanks, Barrow, DeKalb, Gwinnett, Hall, Jackson96 min
Feb 6, 8:02 AM ESTFlash Flood WarningFFCBartow, Carroll, Cherokee, Cobb, DeKalb, Douglas and 9 more6 hr
Feb 6, 8:12 AM ESTFlash Flood WarningFFCBanks, Barrow, Dawson, Forsyth, Hall, Jackson and 2 more6 hr
Feb 6, 8:16 AM ESTTornado WarningFFCBarrow, Gwinnett, Hall, Jackson29 min
Feb 6, 8:35 AM ESTSpecial Weather StatementFFCCherokee, Cobb, Dawson, Forsyth25 min
Feb 6, 8:42 AM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 6, 8:49 AM ESTSpecial Weather StatementFFCCarroll26 min
Feb 6, 8:51 AM ESTSpecial Weather StatementFFCDawson, Forsyth, Lumpkin24 min
Feb 6, 9:12 AM ESTRiver Flood WarningFFCWhitfield5 hr
Feb 6, 9:23 AM ESTRiver Flood WarningFFCCatoosa55 hr
Feb 6, 9:23 AM ESTRiver Flood WarningFFCGordon, Murray, Whitfield10 days
Feb 6, 9:23 AM ESTRiver Flood WarningFFCChattooga32 hr
Feb 6, 9:23 AM ESTRiver Flood WarningFFCFloyd, Gordon11 days
Feb 6, 9:23 AM ESTSpecial Weather StatementFFCCobb, Douglas, Forsyth, Fulton, Heard37 min
Feb 6, 9:29 AM ESTRiver Flood WarningFFCForsyth23 hr
Feb 6, 9:37 AM ESTRiver Flood WarningFFCDawson, Forsyth23 hr
Feb 6, 9:37 AM ESTSpecial Weather StatementFFCClarke, Madison, Oconee38 min
Feb 6, 9:44 AM ESTTornado WarningFFCClarke, Madison, Oconee, Oglethorpe31 min
Feb 6, 9:55 AM ESTRiver Flood WarningFFCCatoosa25 hr
Feb 6, 9:55 AM ESTRiver Flood WarningFFCGilmer4 hr
Feb 6, 9:55 AM ESTRiver Flood WarningFFCGilmer8 hr
Feb 6, 9:58 AM ESTTornado WarningFFCBarrow, Jackson, Walton32 min
Feb 6, 10:17 AM ESTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Rockdale28 min
Feb 6, 10:36 AM ESTSpecial Weather StatementFFCMadison9 min
Feb 6, 10:37 AM ESTRiver Flood WarningFFCCobb21 days
Feb 6, 10:41 AM ESTRiver Flood WarningFFCPolk21 days
Feb 6, 10:49 AM ESTRiver Flood WarningFFCGwinnett, Walton16 hr
Feb 6, 10:53 AM ESTRiver Flood WarningFFCCobb21 days
Feb 6, 11:11 AM ESTRiver Flood WarningFFCWalker21 days
Feb 6, 11:20 AM ESTRiver Flood WarningFFCDawson19 hr
Feb 6, 11:23 AM ESTSpecial Weather StatementFFCHenry, Meriwether, Pike, Spalding, Troup52 min
Feb 6, 11:56 AM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup34 min
Feb 6, 11:57 AM ESTRiver Flood WarningFFCGwinnett24 hr
Feb 6, 12:03 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Muscogee27 min
Feb 6, 12:05 PM ESTRiver Flood WarningFFCCherokee, Cobb9 hr
Feb 6, 12:08 PM ESTSpecial Weather StatementFFCJasper, Morgan37 min
Feb 6, 12:13 PM ESTRiver Flood WarningFFCBanks21 days
Feb 6, 12:25 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Meriwether, Muscogee, Pike and 3 more35 min
Feb 6, 12:26 PM ESTRiver Flood WarningFFCGwinnett3 hr
Feb 6, 12:34 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster26 min
Feb 6, 12:35 PM ESTTornado WarningFFCPutnam25 min
Feb 6, 12:36 PM ESTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam24 min
Feb 6, 12:45 PM ESTTornado WarningFFCGreene, Morgan, Oglethorpe, Taliaferro, Wilkes30 min
Feb 6, 12:49 PM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 6, 12:49 PM ESTSpecial Weather StatementFFCDooly, Houston, Macon, Sumter26 min
Feb 6, 12:49 PM ESTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe, Pike, Spalding26 min
Feb 6, 12:53 PM ESTSpecial Weather StatementFFCMonroe37 min
Feb 6, 12:55 PM ESTTornado WarningFFCGreene, Putnam35 min
Feb 6, 12:56 PM ESTRiver Flood WarningFFCCobb, Fulton21 days
Feb 6, 1:00 PM ESTSevere Thunderstorm WarningFFCMarion, Talbot, Taylor30 min
Feb 6, 1:10 PM ESTSevere Thunderstorm WarningFFCWashington, Wilkinson23 min

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.